# SDR ASAA2021121136875

- Difficulty date: December 11, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 30,435 hours, 9,700 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMYP413
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 30,485 hours, 9,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND #2 ENGINE LEAKING FUEL. GROUNDED - YES. FOUND LEFT VSV DRAIN LEAKING FUEL ON #2 ENGINE 20 DROPS A MINUTE. PERFORMED #2 ENGINE IDLE POWER RUN FOR 5 MINUTES. NO LEAK FOUND AFTER ENGINE RUN. REMOVED AND REPLACED LEFT SIDE VSV REF B737-900 AMM 75-31-01-400-801-F00/AMM 75-31-01-400-801-F00
